# SDR R61A20090076

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 9,002 hours, 5,353 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wheel
- Part number: 9070B001801
- Part serial: 00318
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,967 hours, 5,348 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED STEER FAIL MSG ON EICAS DURING APPROACH INTO DCA, PERFORMED GO-AROUND AND LANDED SAFELY AT DCA.  CREW DIDN'T DECLARE EMERGENCY BUT EMERGENCY TRUCKS WERE ROLLED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE FOUND THE STEERING HAND WHEEL TO BE AT FAULT, REMOVED AND REPLACED PER EMB AMM, OPS CHECK GOOD.
